Please use this identifier to cite or link to this item:
|Title:||L-asparaginase induced intracranial haemorrhage in acute lymphoblastic leukemia||Authors:||Lim, H.L.
|Keywords:||Acute lymphoblastic leukaemia
|Issue Date:||Feb-1998||Citation:||Lim, H.L., Teo, C.P., Wong, K., Kueh, Y.K. (1998-02). L-asparaginase induced intracranial haemorrhage in acute lymphoblastic leukemia. Singapore Medical Journal 39 (2) : 76-78. ScholarBank@NUS Repository.||Abstract:||A 20-year-old national serviceman with acute lymphoblastic leukaemia, developed a large left parieto-occipital haemorrhage 7 days after completion of induction chemotherapy. Severe hypofibrinogenemia had been noted while he was receiving L-asparaginase. The haemorrhage could not be attributed to thrombocytopenia, disseminated intravascular coagulopathy, arterio-venous malformation, berry aneurysm or leukaemic infiltration because each of these causes was carefully investigated into and excluded. We conclude that the intracranial haemorrhage was likely L-asparaginase induced, an uncommon but recognised complication associated with L-asparaginase therapy.||Source Title:||Singapore Medical Journal||URI:||http://scholarbank.nus.edu.sg/handle/10635/130928||ISSN:||00375675|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Nov 8, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.